my dad has been on dialysis since Nov. 2013 he does good after treatment most of the time but now he is having bad dizzy spells not only after treatment but almost everyday. I call over to the center where he has treatment and talk to them but I feel like I am bugging them to much it is just that I am worried about my daddy and I can't understand why this is happening to him. I have asked them to call me when he gets finished with treatment and let me know that he is not feeling well and should not drive but for some reason today they let him drive home and he called me when he got home and he was sick and really dizzy headed. I feel like they should not have let him get behind the wheel with him being so dizzy headed. Of course I know how my daddy is too he will say he is ok when he really is not. has anyone else out there had these problems and if so what was you problem.
They probably are taking too much liquid weight off to his dry weight.. Even knowing how much to take off the machine seems to pull more on some days and that makes my BP go down. The nurse adjusts according to what the weigh is and how much to take off from how fast it is running. Then the techs might not be around when that happens and the next BP will light up the lights but the BP has been down for a while and then the dizziness. They have to put liquid back into the person and this helps but could cause the dizziness to last.